# SDR SIMA2018102926005

- Difficulty date: September 26, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 41,463 hours, 37,228 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Fitting
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENG FWD YOKE LOWER FWD FITTING CRACKED. C/A-COMPLETE:ERS-EM-54MR-698 FOR CRACKED LT ENGINE FORWARD YOKE LOWER FORWARD FITTING SATISFACTORILY ACCOMPLISHED.
